MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE

ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE
Catalog Number 08K25-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Regarding date: on (b)(6) 2018; after further evaluation, the suspect medical device in question was changed from the architect i2000sr analyzer, list number (b)(4), to the architect ipth assay, list number (b)(4).This changes the manufacturing location.The event was initially documented under mdr 1628664-2018-00221.All further information will be documented under this mdr number, 3002809144-2018-00072.Investigation of the customer issue included a review of the complaint text, a search for similar complaints, field data review, a design history record (dhr) review, a literature review, and a review of labeling.An analysis utilizing customer field data was used to assess the specificity of the assay.Instrument data analytics (ida) reports for the architect ipth assay were reviewed to determine if the median patient values have shifted over time.The analysis concluded that all reagent lots read patient results consistently therefore determined the reagent is performing acceptably.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.A study was reviewed titled: "performance characteristics of six intact parathyroid hormone assays".The review indicated that while the architect ipth assay showed a positive bias, the correlation between all six of the assays was good.Labeling was reviewed and found to be adequate.Based on the results of this investigation no product deficiency was identified for the architect ipth assay, ln (b)(4), lot number 03317k000.
 
Event or Problem Description
The customer observed falsely elevated parathyroid hormone(ipth) results while using the architect ipth assay on the architect i2000sr analyzer.The customer indicated that the physician questioned the increase in result.The customer indicated they have a patient who generated a result of 300 a few months ago (no specific date provided or unit of measure) using the roche method.A result of 600 was generated recently using the architect assay.No other information was provided.No adverse impact to patient management was reported.

Brand Name
ARCHITECT IPTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7635584
Report Number3002809144-2018-00072
Device Sequence Number11059679
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2019
Device Catalogue Number08K25-27
Device Lot Number03317K000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1